# SDR QXEA2015081000429

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 19,949 hours, 21,418 cycles
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Switch
- Condition: Inoperative
- Location: Nr 2 Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INTAKE BYPASS DOOR SWITCH INOPERATIVE.  RETURNED TO FIELD DUE TO POTENTIAL ICING ENROUTE.  LANDING UNEVENTFUL.  REPLACED SWITCH.  RETURNED TO SERVICE.
